# SDR FDEA201204241555

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102529
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FWD CARGO LOWER RT SIDE PANEL FOUND 1 FASTENER HOLE CLOSE TO NEXT FASTENER HOLE AT BS 740, STR 25 - 26R.  REPAIR CARRIED OUT IAW EA F-5310-158170, PART 1. REPAIR IS CLASSIFIED AS MAJOR.
